New Posts New Posts RSS Feed - Side effect
  FAQ FAQ  Forum Search   Events   Register Register  Login Login

Side effect

 Post Reply Post Reply
Author
sophie View Drop Down
Groupie
Groupie


Joined: May 25 2019
Location: philadelphia
Status: Offline
Points: 48
Post Options Post Options   Thanks (0) Thanks(0)   Quote sophie Quote  Post ReplyReply Direct Link To This Post Topic: Side effect
    Posted: Jul 23 2019 at 11:22pm
I have completed AC and doing my weekly T ( it is called nab-paclitaxel (Abraxane) currently. I have completed 6 weeks and taking a break week. What I have experiencing not only weird feeling in my feet but now I feel freezing  both of my legs ... I am not sure if this is the neopsey side effect or something else ... I have been drinking a lot of water daily and taking vatmine  B6 and glutamine 2 a day... 

Any of you have the freezing feeling in your legs ?
Back to Top
123Donna View Drop Down
Senior Member
Senior Member
Avatar

Joined: Aug 24 2009
Location: St. Louis, MO
Status: Offline
Points: 13161
Post Options Post Options   Thanks (0) Thanks(0)   Quote 123Donna Quote  Post ReplyReply Direct Link To This Post Posted: Jul 24 2019 at 8:00am
DX IDC TNBC 6/09 age 49, Stage 1,Grade 3, 1.5cm,0/5Nodes,KI-67 48%,BRCA-,6/09bi-mx, recon, T/C X4(9/09)
11/10 Recur IM node, Gem,Carb,Iniparib 12/10,MRI NED 2/11,IMRT Radsx40,CT NED11/13,MRI NED3/15

Back to Top
Kellyless View Drop Down
Senior Member
Senior Member


Joined: Jun 18 2009
Location: Dallas, Texas
Status: Offline
Points: 1085
Post Options Post Options   Thanks (0) Thanks(0)   Quote Kellyless Quote  Post ReplyReply Direct Link To This Post Posted: Jul 25 2019 at 11:29am
A lot of people feel very cold in general when the anemia kicks in. Some folks say part of what they feel with neuropathy is a cold feeling. The weirdness in your feet is probably nerve related as well I'd think. Your nerves do not like Taxanes!! I'm sorry you've been played by this stuff. Have you been doing the ice baths? 
IDC, 2.2 cm, Stage IIb,lumpectomy 1/30/09 ACx4,Tx4 36 rads
6/1/16 Local recurrence same breast, same spot 1.8cm Carb.4x every 3 wks, Taxol 12x once wk. Dbl Mast. PCR!! Reconstruction fail, NED!
Back to Top
sophie View Drop Down
Groupie
Groupie


Joined: May 25 2019
Location: philadelphia
Status: Offline
Points: 48
Post Options Post Options   Thanks (0) Thanks(0)   Quote sophie Quote  Post ReplyReply Direct Link To This Post Posted: Jul 25 2019 at 11:00pm
Hi Kelly, yes, I have been doing the ice pad and I think it helps with the neopshy... I have two more cycle left, taking b6 and glutamine, noticed finger nails turns to dark color and I am afraid of further damage and might come off... I drunk a lot of water and hopefully side effects can lower to minimum... thank you ! Sophie
Back to Top
Kellyless View Drop Down
Senior Member
Senior Member


Joined: Jun 18 2009
Location: Dallas, Texas
Status: Offline
Points: 1085
Post Options Post Options   Thanks (0) Thanks(0)   Quote Kellyless Quote  Post ReplyReply Direct Link To This Post Posted: Jul 26 2019 at 1:20am
The fingernail thing is annoying. I had one finger go dark and a toenail with weird dark streaks. They didn't fall off, and the dark places grew off after chemo. If they do fall off they grow back normally. It's just one more dang thing to bother you tho!

This last time with Carboplatin and Taxol I got a rare side effect - dysphonia. After week 2 my voice went deep and raspy like I was headed to laryngitis. It didn't hurt, felt totally normal, but I sounded really sick. When I quit working and didn't have to talk a!l day it got better, then went away entirely after chemo. Just another lil annoying gift from chemo Wacko
IDC, 2.2 cm, Stage IIb,lumpectomy 1/30/09 ACx4,Tx4 36 rads
6/1/16 Local recurrence same breast, same spot 1.8cm Carb.4x every 3 wks, Taxol 12x once wk. Dbl Mast. PCR!! Reconstruction fail, NED!
Back to Top
sophie View Drop Down
Groupie
Groupie


Joined: May 25 2019
Location: philadelphia
Status: Offline
Points: 48
Post Options Post Options   Thanks (0) Thanks(0)   Quote sophie Quote  Post ReplyReply Direct Link To This Post Posted: Jul 27 2019 at 8:46pm
one side effect after another ... noticed a bump from the private part and gradually came to the skin surface... very irritated and not sure what to do ... called obgyn who provided antibiotics medicine prevent infection and ask me to share with my Mo... is there any of you out there has this similar situation? I am not even sure if this is related to chemo or not ...  
Back to Top
Lisa s View Drop Down
Groupie
Groupie
Avatar

Joined: Dec 05 2017
Status: Offline
Points: 63
Post Options Post Options   Thanks (0) Thanks(0)   Quote Lisa s Quote  Post ReplyReply Direct Link To This Post Posted: Jul 27 2019 at 9:45pm
YES!!  I assumed it was from losing hair or maybe they were always there but hidden?  There is not one side effect that would have surprised me.  I had deep voice, ear ringing, eye issues.  All at different times but eventually went away.  
Back to Top
Kellyless View Drop Down
Senior Member
Senior Member


Joined: Jun 18 2009
Location: Dallas, Texas
Status: Offline
Points: 1085
Post Options Post Options   Thanks (0) Thanks(0)   Quote Kellyless Quote  Post ReplyReply Direct Link To This Post Posted: Jul 27 2019 at 10:25pm
Yep Sophie, the second time. It's probably a sebaceous gland cyst, or a bartholin gland cyst. Annoying!!! Regardless, if it's those or a hair follicle, you need moist heat. Soak a wash rag in hot water, wring it out. Put a towel down and lay/sit on it, apply the hot moist wash rag to the area until it cools off. Do this several times a day and it'll go down and go away in a couple days or so. It's nothing's you don't need the antibiotics, save for when you really do need em. I also got a yeast infection this last time, hadn't had that in decades. If that happens the Dr. calls in a pill - by mouth, not the old cream junk. Then your insurance will pay as well. 
Man, I'd blocked out all this crap. doing it twice I had a _lot_ of $h!t, now that I ponder it. But it's all good now!! Except the menopause, I freaking loathe menopause. 
 sebaceous glands
IDC, 2.2 cm, Stage IIb,lumpectomy 1/30/09 ACx4,Tx4 36 rads
6/1/16 Local recurrence same breast, same spot 1.8cm Carb.4x every 3 wks, Taxol 12x once wk. Dbl Mast. PCR!! Reconstruction fail, NED!
Back to Top
sophie View Drop Down
Groupie
Groupie


Joined: May 25 2019
Location: philadelphia
Status: Offline
Points: 48
Post Options Post Options   Thanks (0) Thanks(0)   Quote sophie Quote  Post ReplyReply Direct Link To This Post Posted: Jul 28 2019 at 12:41am
thanks all for your reply. Did you notice any discharge coming out of it and what do you do to keep it dry ?Now I have decided to sleep on a heat pad ...my next treatment is on Monday, shall I cancel  my Monday treatment until this bump goes away or creep Monday treatment ?  I am afraid if any  discharge coming out may cause more infections if continue Monday treatment ... any suggestions?
Back to Top
123Donna View Drop Down
Senior Member
Senior Member
Avatar

Joined: Aug 24 2009
Location: St. Louis, MO
Status: Offline
Points: 13161
Post Options Post Options   Thanks (0) Thanks(0)   Quote 123Donna Quote  Post ReplyReply Direct Link To This Post Posted: Jul 28 2019 at 1:18am
Sophie,

Keep the appointment but let them know about it.  They can decide at the time if it's nothing to worry about or something that may delay treatment.  It could just be a minor thing and you don't want to delay treatment if it's not necessary.

Donna
DX IDC TNBC 6/09 age 49, Stage 1,Grade 3, 1.5cm,0/5Nodes,KI-67 48%,BRCA-,6/09bi-mx, recon, T/C X4(9/09)
11/10 Recur IM node, Gem,Carb,Iniparib 12/10,MRI NED 2/11,IMRT Radsx40,CT NED11/13,MRI NED3/15

Back to Top
 Post Reply Post Reply
  Share Topic   

Forum Jump Forum Permissions View Drop Down

Forum Software by Web Wiz Forums® version 12.01
Copyright ©2001-2018 Web Wiz Ltd.